Pseudonormal correlation and its various generalizations
Doklady Akademii Nauk, Tome 132 (1960) no. 2, pp. 299-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_132_2_a14,
author = {O. V. Sarmanov},
title = {Pseudonormal correlation and its various generalizations},
journal = {Doklady Akademii Nauk},
pages = {299--302},
year = {1960},
volume = {132},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_132_2_a14/}
}
O. V. Sarmanov. Pseudonormal correlation and its various generalizations. Doklady Akademii Nauk, Tome 132 (1960) no. 2, pp. 299-302. http://geodesic.mathdoc.fr/item/DAN_1960_132_2_a14/